Journal of Evolution Equations

, Volume 3, Issue 1, pp 67–118 | Cite as

Asymptotic behaviour for the porous medium equation posed in the whole space

  • Juan Luis Vázquez
Original paper

No Abstract.

Keywords

Porous Medium Asymptotic Behaviour Medium Equation Porous Medium Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2003

Authors and Affiliations

  • Juan Luis Vázquez
    • 1
  1. 1.Dpto. de Mathemá,ticas, Univ. Antónoma de Madrid, E-29049 Madrid, Spain, e-mail:juanluis.vazquuez@uam.esES

Personalised recommendations